# SDR SIMA200626805

- Difficulty date: September 24, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 12030182001
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE REPORTED IN THE COCKPIT COMING FROM BEHIND THE FIRST OFFICERS GLARESHIELD.  SMOKE WAS VISIBLE ELECTRICAL SMOKE.  REMOVED AND REPLACED FIRST OFFICERS CHART HOLDER RHEOSTAT IAW EMB AMM 20-13-03.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
